# SDR DALA2023122610577

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 8,143 hours, 955 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 DURING ASPSU BATTERIES REPLACEMENT PER W/C 5271-4001, BITE TEST FAILED - UNIT FAULT AND NO OUTPUT. CORRECTIVE ACTION: T/S. R&R ASPSU (101MJ). ALSO, REPLACED BATTERIES. BITE TEST OK AND ASPSU SYS TEST OK. (5368544)
